Fractional integral and derivative formulas by using Marichev-Saigo-Maeda operators involving the S-function. (English) Zbl 1474.26030

Summary: We establish fractional integral and derivative formulas by using Marichev-Saigo-Maeda operators involving the S-function. The results are expressed in terms of the generalized Gauss hypergeometric functions. Corresponding assertions in terms of Saigo, Erdélyi-Kober, Riemann-Liouville, and Weyl type of fractional integrals and derivatives are presented. Also we develop their composition formula by applying the Beta and Laplace transforms. Further, we point out also their relevance.


26A33 Fractional derivatives and integrals
33C60 Hypergeometric integrals and functions defined by them (\(E\), \(G\), \(H\) and \(I\) functions)
Full Text: DOI


[1] Agarwal, P., Further results on fractional calculus of Saigo operators, Applications and Applied Mathematics: An International Journal (AAM), 7, 2, 585-594 (2012) · Zbl 1256.26003
[2] Agarwal, P.; Jain, S., Further results on fractional calculus of Srivastava polynomials, Bulletin of Mathematical Analysis and Applications, 3, 2, 167-174 (2011) · Zbl 1314.26005
[3] Kalla, S. L.; Saxena, R. K., Integral operators involving hypergeometric functions, Mathematische Zeitschrift, 108, 231-234 (1969) · Zbl 0169.14503
[4] Kilbas, A. A., Fractional calculus of the generalized Wright function, Fractional Calculus & Applied Analysis, 8, 2, 113-126 (2005) · Zbl 1144.26008
[5] Kilbas, A. A.; Sebastian, N., Generalized fractional integration of Bessel function of the first kind, Integral Transforms and Special Functions, 19, 11-12, 869-883 (2008) · Zbl 1156.26004
[6] Kiryakova, V., A brief story about the operators of the generalized fractional calculus, Fractional Calculus & Applied Analysis, 11, 2, 203-220 (2008) · Zbl 1153.26003
[7] Love, E. R., Some integral equations involving hypergeometric functions, Proceedings of the Edinburgh Mathematical Society, 15, 3, 169-198 (1967) · Zbl 0173.14202
[8] Nisar, K. S.; Suthar, D. L.; Purohit, S. D.; Aldhaifallah, M., Some unified integrals associated with the generalized Struve function, Proceedings of the Jangjeon Mathematical Society. Memoirs of the Jangjeon Mathematical Society, 20, 2, 261-267 (2017) · Zbl 1371.33013
[9] Purohit, S. D.; Suthar, D. L.; Kalla, S. L., Marichev-Saigo-Maeda fractional integration operators of the Bessel functions, Le Matematiche, 67, 1, 21-32 (2012) · Zbl 1247.26012
[10] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations (2006), Amsterdam, Netherlands: Elsevier, Amsterdam, Netherlands · Zbl 1092.45003
[11] Mathai, A. M.; Saxena, R. K.; Haubold, H. J., The H-function : Theory and Applications (2010), New York, NY, USA: Springer, New York, NY, USA · Zbl 1181.33001
[12] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives, Theory and Applications (1993), Yverdon, Switzerland: Gordon and Breach, Yverdon, Switzerland · Zbl 0818.26003
[13] Srivastava, H. M.; Saxena, R. K., Operators of fractional integration and their applications, Applied Mathematics and Computation, 118, 1, 1-52 (2001) · Zbl 1022.26012
[14] Kiryakova, V. S., Generalized fractional calculus and applications, Research Notes in Mathematics Series (1993), New York, NY, USA: Longman, Harlow; Wiley, New York, NY, USA
[15] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations. An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication (1993), New York, NY, USA: John Wiley & Sons, New York, NY, USA · Zbl 0789.26002
[16] Saigo, M., A remark on integral operators involving the Gaüss hypergeometric functions, Mathematical Reports of College of General Education, Kyushu University, 11, 2, 135-143 (1978)
[17] Saigo, M., A certain boundary value problem for the Euler-Darboux equation, Mathematica Japonica, 24, 4, 377-385 (1979) · Zbl 0428.35064
[18] Saigo, M.; Maeda, N., More generalization of fractional calculus, Transform Methods and Special Functions, 386-400 (1998), Bulgarian Acad. Sci., Sofia · Zbl 0926.26003
[19] Marichev, O. I., Volterra equation of Mellin convolution type with a Horn function in the kernel, Izvestiya Akademii Nauk BSSR, Seriya Fiziko-Matematicheskikh Nauk, 1, 128-129 (1974)
[20] Srivastava, H. M.; Karlsson, P. W., Multiple Gausian Hypergeometric Series (1985), New York, NY, USA: Halsted Press, Chichester; Wiley, New York, NY, USA
[21] Kober, H., On fractional integrals and derivatives, Quarterly Journal of Mathematics, 11, 1, 193-211 (1940) · JFM 66.0520.02
[22] Oldham, K. B.; Spanier, J., The Fractional Calculus: Theory and Applications of Differentiation and Integration of Arbitrary Order (1974), New York, NY, USA: Academic Press, New York, NY, USA · Zbl 0292.26011
[23] Saxena, R. K.; Saigo, M., Generalized fractional calculus of the H-function associated with the Appell function F3, Journal of Fractional Calculus and Applications, 19, 89-104 (2001) · Zbl 0984.33006
[24] Saxena, R. K.; Daiya, J., Integral transforms of the S-functions, Le Matematiche, 70, 2, 147-159 (2015) · Zbl 1342.26024
[25] Diaz, R.; Pariguan, E., On hypergeometric functions and Pochhammer k-symbol, Divulgaciones Matemáticas, 15, 2, 179-192 (2007) · Zbl 1163.33300
[26] Romero, L. G.; Cerutti, R. A., Fractional Fourier transform and special k-functions, International Journal of Contemporary Mathematical Sciences, 7, 13-16, 693-704 (2012) · Zbl 1248.42006
[27] Saxena, R. K.; Daiya, J.; Singh, A., Integral transforms of the k-generalized Mittag-Leffler function, Le Matematiche, 69, 2, 7-16 (2014) · Zbl 1318.33037
[28] Sharma, K., Application of fractional calculus operators to related areas, General Mathematics Notes, 7, 1, 33-40 (2011)
[29] Sharma, M.; Jain, R., A note on a generalized M-series as a special function of fractional calculus, Fractional Calculus and Applied Analysis, 12, 4, 449-452 (2009) · Zbl 1196.26013
[30] Wright, E. M., The asymptotic expansion of the generalized hypergeometric function, Journal of the London Mathematical Society, 1-10, 4, 286-293 (1935) · JFM 61.0407.01
[31] Wright, E. M., The asymptotic expansion of integral functions defined by Taylor series, Philosophical Transactions of the Royal Society A: Mathematical, Physical & Engineering Sciences, 238, 423-451 (1940) · JFM 66.0352.01
[32] Erde’lyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F. G., Tables of Integral Transforms, 1 (1953), New York - Toronto - London: McGraw-Hill, New York - Toronto - London
[33] Sneddon, I. N., The Use of Integral Transforms (1979), New Delhi, India: Tata McGraw-Hill, New Delhi, India · Zbl 0433.73015
[34] Schiff, J. L., The laplace Transform: Theory and Applications (1999), New York, NY, USA: Springer, New York, NY, USA · Zbl 0934.44001
[35] Amsalu, Hafte; Suthar, D. L., Generalized fractional integral operators involving mittag-leffler function, Abstract and Applied Analysis, 2018 (2018) · Zbl 1470.44002
[36] Mishra, V. N.; Suthar, D. L.; Purohit, S. D.; Srivastava, H. M., Marichev-Saigo-Maeda fractional calculus operators, Srivastava polynomials and generalized Mittag-Leffler function, Cogent Mathematics, 4, 1-11 (2017) · Zbl 1438.26013
[37] Purohit, S. D.; Kalla, S. L.; Suthar, D. L., Fractional integral operators and the multiindex Mittag-Leffler functions, Scientia. Series A. Mathematical Sciences. New Series, 21, 87-96 (2011) · Zbl 1250.26007
[38] Purohit, S. D.; Suthar, D. L.; Kalla, S. L., Some results on fractional calculus operators associated with the \(M\)-function, Hadronic Journal, 33, 3, 225-235 (2010) · Zbl 1218.26003
[39] Saxena, R. K.; Ram, J.; Suthar, D. L., Fractional calculus of generalized Mittag-Leffler functions, Indian Academy of Mathematics, 31, 1, 165-172 (2009) · Zbl 1218.26005
[40] Suthar, D. L.; Habenom, H., Certain generalized fractional integral formulas involving the product of K-function and the general class of multivariable polynomials, Communications in Numerical Analysis, 2, 101-108 (2017)
[41] Suthar, D. L.; Habenom, H.; Tadesse, H., Generalized fractional calculus formulas for a product of Mittag-Leffler function and multivariable polynomials, International Journal of Applied and Computational Mathematics, 4, 1 (2018) · Zbl 1380.26008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.